MAUDE Adverse Event Report: 2.4MM VA LOCKING SCREW SDDRIVE 26MM; PLATE, FIXATION, BONE

2.4MM VA LOCKING SCREW SDDRIVE 26MM; PLATE, FIXATION, BONE
Model Number 02.210.126
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the variable angle locking screw was powered through the variable angle locking compression plate (va-lcp) distal radius plate, while putting a screw in the power in the left wrist of the screw went to the plate.The screw was removed by continuing to push all the way through and removed the dorsal, on the other side of the wrist.This report is for (1) 2.4mm va locking screw sddrive 26mm.This is report 2 of 2 for complaint (b)(4).

Brand Name
2.4MM VA LOCKING SCREW SDDRIVE 26MM
Common Device Name
PLATE, FIXATION, BONE
MDR Report Key12548766
Report Number2939274-2021-05800
Device Sequence Number19830845
Product Code HRS
UDI-Device Identifier10886982053039
UDI-Public(01)10886982053039
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.210.126
Device Catalogue Number02.210.126
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 VA 2-CLMN VLR DRP 6H HD/3H SFT/LFT.; 2.4 VA 2-CLMN VLR DRP 6H HD/3H SFT/LFT